Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 9, 2009, 5:15 PM CDT for Jasper County, Missouri; Cherokee County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 5:15 PM CDT (22:15 UTC)
- Expired
- Jun 9, 2009, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Jasper County, MO
The radar
The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1981 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 092215
FFWSGF
KSC021-MOC097-100400-
/O.NEW.KSGF.FF.W.0059.090609T2215Z-090610T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 PM CDT.
* AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF UP TO TWO INCHES PER HOUR ARE
LIKELY WITH THESE THUNDERSTORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 6 PM.
&&
LAT...LON 3734 9508 3733 9462 3736 9461 3735 9416
3735 9409 3729 9409 3729 9406 3705 9407
3706 9462 3698 9462 3700 9508
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 2:53 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 9, 2:53 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 253 PM CDT TUE JUN 9 2009 .DISCUSSION... MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES. WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING). THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH INTO THE AREA. HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE PUSHES IN FROM THE WEST. MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF THUNDERSTORMS IN THE FORECAST. LINDENBERG && .AVIATION... FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG. ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45 KTS OF SHEAR. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 2:19 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 219 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 219 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF BASEBALLS...TORNADOES...AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL CONTINUE TO DEVELOP ALONG A WARM FRONT EXTENDING FROM NEAR FORT SCOTT TO NEAR EMINENCE. THE MAIN THUNDERSTORM THREAT AREA THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING WILL BE ALONG AND NORTH OF THIS LINE. A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT SOUTH OF THE WARM FRONT. WHILE THIS WILL CONTINUE TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT. THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW MOVING STORM COMPLEXES OR CLUSTERS. PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 9, 4:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL PHILLIPSBURG 37.55N 92.78W
06/09/2009 E1.00 INCH LACLEDE MO EMERGENCY MNGR
DEBRIS IN AIR
&&
LINDENBERGLocal storm report, Jun 9, 4:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM NON-TSTM WND GST PHILLIPSBURG 37.55N 92.78W
06/09/2009 E65 MPH LACLEDE MO TRAINED SPOTTER
HIGHWAY SIGN BLOWN INTO AIR I-44 AND EXIT 119
&&
SRUNNELSLocal storm report, Jun 9, 5:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND GST 4 N POLK 37.60N 94.74W
06/09/2009 E60.00 MPH CRAWFORD KS TRAINED SPOTTER
DIME SIZE HAIL ALSO REPORTED.
0340 PM TSTM WND DMG 2 N QUINCY 38.04N 93.47W
06/09/2009 HICKORY MO LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
BARJENBRUCHLocal storm report, Jun 9, 5:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0507 PM FLASH FLOOD PITTSBURG 37.41N 94.70W
06/09/2009 CRAWFORD KS TRAINED SPOTTER
WATER IS REPORTED TO BE FLOWING OVER SEVERAL OF THE
CITY STREETS.
&&
WISELocal storm report, Jun 9, 5:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD STOUTLAND 37.81N 92.51W
06/09/2009 LACLEDE MO AMATEUR RADIO
HWY T SOUTH OF STOUTLAND IMPASSABLE DUE TO HIGH WATER
&&
SRUNNELSLocal storm report, Jun 9, 5:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 N GOLDEN CITY 37.45N 94.09W
06/09/2009 M1.00 INCH BARTON MO LAW ENFORCEMENT
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| Jun 9, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 43 min |
| Jun 9, 12:43 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| Jun 9, 12:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 36 min |
| Jun 9, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 60 min |
| Jun 9, 1:42 PM CDT | Tornado Warning | SGF | Laclede | 48 min |
| Jun 9, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 9, 2:05 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| Jun 9, 2:10 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 35 min |
| Jun 9, 2:12 PM CDT | Tornado Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 2:22 PM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 38 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 47 min |
| Jun 9, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Jun 9, 2:44 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 28 min |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| Jun 9, 2:50 PM CDT | Tornado Warning | SGF | Vernon | 24 min |
| Jun 9, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 23 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 51 min |
| Jun 9, 2:58 PM CDT | Tornado Warning | SGF | Shannon | 47 min |
| Jun 9, 3:02 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 43 min |
| Jun 9, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 54 min |
| Jun 9, 3:08 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jun 9, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Laclede, Miller, Morgan | 37 min |
| Jun 9, 3:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 51 min |
| Jun 9, 3:25 PM CDT | Tornado Warning | SGF | Barton | 50 min |
| Jun 9, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 55 min |
| Jun 9, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller | 49 min |
| Jun 9, 3:41 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory, Laclede | 49 min |
| Jun 9, 3:43 PM CDT | Tornado Warning | SGF | Shannon | 14 min |
| Jun 9, 3:56 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 49 min |
| Jun 9, 3:57 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 9, 4:02 PM CDT | Tornado Warning | SGF | Barton | 43 min |
| Jun 9, 4:26 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Morgan | 6 hr |
| Jun 9, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 63 min |
| Jun 9, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 46 min |
| Jun 9, 4:36 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 24 min |
| Jun 9, 4:38 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 37 min |
| Jun 9, 4:39 PM CDT | Tornado Warning | SGF | Barton, Jasper | 51 min |
| Jun 9, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 4:44 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 46 min |
| Jun 9, 4:55 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 32 min |
| Jun 9, 5:04 PM CDT | Tornado Warning | SGF | Laclede, Wright | 26 min |
| Jun 9, 5:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 39 min |
| Jun 9, 5:20 PM CDT | Tornado Warning | SGF | Jasper, Newton | 16 min |
| Jun 9, 5:22 PM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Texas | 6 hr |
| Jun 9, 5:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Texas, Webster, Wright | 38 min |
| Jun 9, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 32 min |
| Jun 9, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 34 min |
| Jun 9, 5:31 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jun 9, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 56 min |
| Jun 9, 5:48 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 9, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 61 min |
| Jun 9, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 55 min |
| Jun 9, 6:24 PM CDT | Tornado Warning | SGF | Dade, Jasper, Lawrence, Newton | 12 min |
| Jun 9, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Jun 9, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 40 min |
| Jun 9, 1:02 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 58 min |
| Jun 9, 1:24 PM CDT | Tornado Warning | SGF | Bourbon | 51 min |
| Jun 9, 2:36 PM CDT | Tornado Warning | SGF | Bourbon, Crawford | 39 min |
| Jun 9, 3:12 PM CDT | Tornado Warning | SGF | Bourbon, Crawford | 48 min |
| Jun 9, 3:40 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 50 min |
| Jun 9, 3:56 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 53 min |
| Jun 9, 4:05 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 40 min |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.